# SDR CA960327018

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2660001152
- Condition: Frayed
- Location: Aileron Pulley
- Part time: 6,450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)    DURING ROUTINE INSPECTION THE AILERON CABLE WAS FOUND FRAYED WHERE IT PASSES THROUGH THE PULLEY ASSEMBLY UNDER THE SCUFF PLATE AREA IN THE COCKPIT. THIS CABLE WAS FOR THE LEFT HAND AILERON. THE CABLE  WAS REPLACED WITH A NEW ONE.
